# SDR IPXA2017051917314

- Difficulty date: May 17, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 52,691 hours, 17,048 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Unsecure
- Location: Sliding Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SLIDING WINDOW EMERGENCY ESCAPE HANDLE IS LOOSE.  TIGHTENED DETENT BALL SET SCREW IN FOLDING HANDLE . STOWED HANDLE AND IT REMAINS SECURE.  OPS CHECKED EXTERNAL WINDOW EMERGENCY MECHANISM IAW AMM 56-11-04-714-082.
